# SDR HEEA073103

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- Aircraft time: 3,947 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 0052
- Condition: Inaccurate
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INACCURATE READINGS.
